Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Decompositions of measure algebras and spaces


Author: Dorothy Maharam
Journal: Trans. Amer. Math. Soc. 69 (1950), 142-160
MSC: Primary 27.2X
MathSciNet review: 0036817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1950-0036817-8
PII: S 0002-9947(1950)0036817-8
Article copyright: © Copyright 1950 American Mathematical Society